Completely positive invariant conjugate-bilinear maps on partial *-algebras

Risultato della ricerca: Article

Abstract

The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.
Lingua originaleEnglish
pagine (da-a)313-330
Numero di pagine18
RivistaZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN
Volume26
Stato di pubblicazionePublished - 2007

Fingerprint

Partial Algebra
Bilinear Map
Quasiconvex
Algebra
Partial
Invariant
Theorem

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

@article{d3de1ae6051d42149bcdca9c755d412d,
title = "Completely positive invariant conjugate-bilinear maps on partial *-algebras",
abstract = "The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.",
keywords = "Completely positive maps; Partial *-algebras; Partial O*-algebras",
author = "Camillo Trapani and Fabio Bagarello and Inoue",
year = "2007",
language = "English",
volume = "26",
pages = "313--330",
journal = "Zeitschrift fur Analysis und ihre Anwendung",
issn = "0232-2064",
publisher = "Heldermann Verlag",

}

TY - JOUR

T1 - Completely positive invariant conjugate-bilinear maps on partial *-algebras

AU - Trapani, Camillo

AU - Bagarello, Fabio

AU - Inoue, null

PY - 2007

Y1 - 2007

N2 - The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.

AB - The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.

KW - Completely positive maps; Partial -algebras; Partial O-algebras

UR - http://hdl.handle.net/10447/1756

UR - http://www.ems-ph.org/journals/show_abstract.php?issn=0232-2064&vol=26&iss=3&rank=4

M3 - Article

VL - 26

SP - 313

EP - 330

JO - Zeitschrift fur Analysis und ihre Anwendung

JF - Zeitschrift fur Analysis und ihre Anwendung

SN - 0232-2064

ER -